# SDR 9805239759

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON WITH NO GREEN INDICATION AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR PROXIMITY SENSOR, OPERATIONAL CHECK NORMAL.
